# SDR 8LFA20241229001

- Difficulty date: December 29, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N866LF
- Make and model: Pilats PC1247E
- Aircraft serial: 1143
- Aircraft time: 10,009 hours, 14,455 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Zone 200
- Stage of operation: CL
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CLIMBING OUT OF BOI, CREW NOTICED ODD SMELL IN THE BACK OF THE AIRCRAFT AND PILOT RETURNED TO BOI. SUSPECT COCKPIT MIXING VALVE FAILURE BUT SUPPLEMENTAL INFORMATION TO FOLLOW ONCE AN ACTION TO REPAIR HAS BEEN TAKEN AND IS CONFIRMED.
